Alert archive / Virginia / River Flood Warnings in 2021
River Flood Warning 14, NWS Wakefield, VA
NWS Wakefield, VA issued this river flood warning at Mar 1, 2021, 9:14 AM EST for Chesterfield County, Henrico County, City of Richmond, Virginia. It took effect at Mar 2, 2021, 3:00 AM EST. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 9:14 AM EST (14:14 UTC)
- In effect from
- Mar 2, 2021, 3:00 AM EST
- Expired
- Mar 3, 2021, 9:55 PM EST
- In force
- 43 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chesterfield County, VA, City of Richmond, VA, Henrico County, VA
The radar
The Norfolk radar (KAKQ), 90 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point James River (VA) at Richmond-Westham (RMDV2). The gauge peaked at 12.55 ft at Mar 2, 2021, 3:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02037500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
565
WGUS41 KAKQ 011414
FLWAKQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wakefield VA
914 AM EST Mon Mar 1 2021
...The National Weather Service in Wakefield VA has issued a Flood
Warning for the following rivers in Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
For the Lower James Basin...including Richmond Westham,
Cartersville, Richmond Locks...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 900 PM EST.
&&
VAC041-087-760-020215-
/O.NEW.KAKQ.FL.W.0014.210302T0800Z-210303T1500Z/
/RMDV2.1.ER.210302T0800Z.210302T1800Z.210303T0900Z.NO/
914 AM EST Mon Mar 1 2021
The National Weather Service in Wakefield has issued a
* Flood Warning for
the James River At Richmond Westham.
* From late tonight to Wednesday morning.
* At 8:30 AM EST Monday the stage was 10.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tonight to a crest of 12.3 feet early tomorrow afternoon. It will
then fall below flood stage early Wednesday morning.
* Impact...At 12.0 feet, Flood stage. Minor flooding along both
banks, no damage at this level.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
JM8 follow-up statements
112
WGUS81 KAKQ 012018
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
318 PM EST Mon Mar 1 2021
...The Flood Warning is extended for the following rivers in
Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
For the Lower James Basin...including Richmond Westham,
Cartersville, Richmond Locks...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 330 AM EST.
&&
VAC041-087-760-020830-
/O.EXT.KAKQ.FL.W.0014.210302T0800Z-210304T0500Z/
/RMDV2.1.ER.210302T0800Z.210303T0600Z.210303T2300Z.NO/
318 PM EST Mon Mar 1 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the James River At Richmond Westham.
* From late tonight to late Wednesday night.
* At 2:30 PM EST Monday the stage was 10.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tonight to a crest of 12.7 feet early Wednesday morning. It will
then fall below flood stage Wednesday evening.
* Impact...At 13.0 feet, Approximately 20 acres of lowland flooded
in vicinity of gage.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
JM814
WGUS81 KAKQ 020134
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
834 PM EST Mon Mar 1 2021
...The Flood Warning continues for the following rivers in
Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
For the Lower James Basin...including Richmond Westham,
Cartersville, Richmond Locks...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Tuesday morning at 845 AM EST.
&&
VAC041-087-760-021345-
/O.EXT.KAKQ.FL.W.0014.210302T0800Z-210304T0130Z/
/RMDV2.1.ER.210302T0800Z.210303T0600Z.210303T1930Z.NO/
834 PM EST Mon Mar 1 2021
...The Flood Warning is now in effect until Wednesday evening...
The Flood Warning continues for
the James River At Richmond Westham.
* From late tonight to Wednesday evening.
* At 7:30 PM EST Monday the stage was 11.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tonight to a crest of 12.4 feet early Wednesday morning. It will
then fall below flood stage early Wednesday afternoon.
* Impact...At 12.0 feet, Flood stage. Minor flooding along both
banks, no damage at this level.
* Flood History...This crest compares to a previous crest of 12.4
feet on 03/05/1997.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
Fisher799
WGUS81 KAKQ 021145
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
645 AM EST Tue Mar 2 2021
...The Flood Warning continues for the following rivers in
Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
For the Lower James Basin...including Richmond Westham,
Cartersville, Richmond Locks...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued by noon EST today.
&&
VAC041-087-760-022345-
/O.EXT.KAKQ.FL.W.0014.000000T0000Z-210304T0112Z/
/RMDV2.1.ER.210302T0630Z.210302T1800Z.210303T1912Z.NO/
645 AM EST Tue Mar 2 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the James River At Richmond Westham.
* Until Wednesday evening.
* At 5:30 AM EST Tuesday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 5:30 AM EST Tuesday was 12.3 feet.
* Forecast...The river is expected to rise to a crest of around 12.4
feet this afternoon. It will then fall below flood stage early
tomorrow afternoon.
* Impact...At 12.0 feet, minor flooding occurs along both banks, but
no damage occurs at this level.
* Flood History...This crest compares to a previous crest of 12.4
feet on 04/21/2019.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
EI999
WGUS81 KAKQ 021716
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
1216 PM EST Tue Mar 2 2021
...The Flood Warning is extended for the following rivers in
Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
For the Lower James Basin...including Richmond Westham,
Cartersville, Richmond Locks...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 1200 AM EST.
&&
VAC041-087-760-030530-
/O.EXT.KAKQ.FL.W.0014.000000T0000Z-210304T0400Z/
/RMDV2.1.ER.210302T0630Z.210302T1630Z.210303T2200Z.NO/
1216 PM EST Tue Mar 2 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the James River At Richmond Westham.
* Until Wednesday evening.
* At 11:30 AM EST Tuesday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:30 AM EST Tuesday was 12.5 feet.
* Forecast...The river is cresting and is expected to fall below
flood stage tomorrow afternoon and continue falling to 9.6 feet
Friday morning.
* Impact...At 12.0 feet, Flood stage. Minor flooding along both
banks, no damage at this level.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
JM271
WGUS81 KAKQ 030131
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
831 PM EST Tue Mar 2 2021
...The Flood Warning is extended for the following rivers in
Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
For the Lower James Basin...including Richmond Westham,
Cartersville, Richmond Locks...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 830 AM EST.
&&
VAC041-087-760-031345-
/O.EXT.KAKQ.FL.W.0014.000000T0000Z-210304T0600Z/
/RMDV2.1.ER.210302T0630Z.210302T2300Z.210304T0000Z.NO/
831 PM EST Tue Mar 2 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the James River At Richmond Westham.
* Until late Wednesday night.
* At 7:30 PM EST Tuesday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast to
continue.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:30 PM EST Tuesday was 12.6 feet.
* Forecast...The river has crested and is expected to fall below
flood stage by Wednesday evening and continue falling to 9.3 feet
by Friday morning.
* Impact...At 12.0 feet, minor flooding occurs along both banks, but
no damage occurs at this level.
* Flood History...This crest compares to a previous crest of 12.6
feet on 12/29/2018.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
Brown321
WGUS81 KAKQ 030844
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
344 AM EST Wed Mar 3 2021
...The Flood Warning continues for the following rivers in
Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
For the Lower James Basin...including Richmond Westham,
Cartersville, Richmond Locks...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued by noon today.
&&
VAC041-087-760-032045-
/O.CON.KAKQ.FL.W.0014.000000T0000Z-210304T0600Z/
/RMDV2.1.ER.210302T0630Z.210302T2300Z.210304T0000Z.NO/
344 AM EST Wed Mar 3 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the James River At Richmond Westham.
* Until late tonight.
* At 2:30 AM EST Wednesday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:30 AM EST Wednesday was 12.6 feet.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling to 9.3 feet Friday evening.
* Impact...At 12.0 feet, minor flooding occurs along both banks, but
no damage occurs at this level.
* Flood History...This crest compares to a previous crest of 12.6
feet on 12/29/2018.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
EI758
WGUS81 KAKQ 031931
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
231 PM EST Wed Mar 3 2021
...The Flood Warning is extended for the following rivers in
Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
For the Lower James Basin...including Richmond Westham,
Cartersville, Richmond Locks...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight by 1200 AM EST.
&&
VAC041-087-760-040515-
/O.EXT.KAKQ.FL.W.0014.000000T0000Z-210304T0800Z/
/RMDV2.1.ER.210302T0630Z.210302T2300Z.210304T0200Z.NO/
231 PM EST Wed Mar 3 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the James River At Richmond Westham.
* Until late tonight.
* At 1:30 PM EST Wednesday the stage was 12.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 1:30 PM EST Wednesday was 12.6 feet.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 9.5 feet Saturday morning.
* Impact...At 12.0 feet, Flood stage. Minor flooding along both
banks, no damage at this level.
* Flood History...This crest compares to a previous crest of 12.4
feet on 03/05/1997.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
05826
WGUS81 KAKQ 040255
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
955 PM EST Wed Mar 3 2021
...The Flood Warning is cancelled for the following rivers in
Virginia...
James River At Richmond Westham affecting City of Richmond,
Chesterfield and Henrico independent cities.
VAC041-087-760-040400-
/O.CAN.KAKQ.FL.W.0014.000000T0000Z-210304T0255Z/
/RMDV2.1.ER.700119T1631Z.700119T1632Z.700119T1633Z.NO/
955 PM EST Wed Mar 3 2021
...The Flood Warning for the James River At Richmond Westham has
been cancelled...
The Flood Warning is cancelled for
the James River At Richmond Westham.
* At 9:50 PM EST Wednesday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending
at 1:30 PM EST Wednesday was 12.6 feet.
* Forecast...The river is expected to continue falling to 9.5 feet
Saturday morning.
&&
LAT...LON 3770 7780 3756 7744 3747 7748 3753 7770
3760 7784
$$
RogersWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this river flood warning went out at Mar 1, 6:31 AM EST, 2 hours 43 minutes earlier.
Area forecast discussion, Mar 1, 6:31 AM EST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
631 AM EST Mon Mar 1 2021
.SYNOPSIS...
A cold front will cross the area from the northwest later this
morning through this afternoon. Canadian high pressure returns
Monday night through Tuesday. Low pressure tracks off the
Carolina coast Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 345 AM EST Monday...
Early this morning, a nearly stationary warm front is draped
across the region from approximately Farmville to Petersburg to
Melfa. North of the front, dense fog, low clouds, and light rain
showers/drizzle persist. South of the front, low clouds have
scattered out and winds have turned around to the SW. As a
result, a Dense Fog Advisory remains in effect for the northern
half of the region through 7 AM EST. There remains a wide spread in
temperatures across the region with mid to upper 60s south of
the front and upper 40s to lower 50s north of the front. The
front will likely linger pretty close to its current location,
ever so slightly creeping NW as we head through the morning.
A cold front approaches from the NW this morning, entering
NW portions of the area around 12z and moving off the coast
after 21z. As a result, rain chances ramp up across the region
around/slightly after sunrise and diminish from NW to SE through
this afternoon. Total QPF today with the front will range from
around 0.20" to 0.35" with locally higher amounts. High-res
guidance still depicts some semblance of a thin convective
across far SE VA/NE NC immediately along the front (~15-18z)
which may be able to mix down a few locally stronger wind gusts
as 950mb wind is forecast to be around 45 to 55 knots. Drier air
arrives behind the front from NW-SE later this afternoon with
high temperatures today ranging from the low 60s NW to near 70F
SE, but a somewhat non-diurnal temperature curve is expected.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
As of 345 AM EST Monday...
Cool Canadian high pressure builds into the area later tonight into
Tuesday. The sky is expected to clear along with the arrival of
cooler temperatures. Forecast lows tonight will range from the
upper 20s to low 30s, followed by highs in the low to mid 40s E,
to upper 40s/around 50F W Tuesday. Another system moves across
the Carolinas late Tuesday night to off the Carolina coast
later Wednesday. The best rain chances will mainly be across far
southern portions of the area with very dry air across northern
parts of the area. Precipitation may briefly start out as a
rain/snow mix across portions of the Piedmont late Tuesday night
before transitioning over to rain. Forecast lows Tuesday night
are in the upper 20s to mid 30s, followed by highs in the low
to upper 50s Wednesday. Skies clear Wednesday night with
temperatures dropping back into the low to mid 30s.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 345 AM EST Monday...
Mainly dry weather for Thursday into the weekend. Generally
near normal or slight above normal temps expected through the
week, trending below normal by this weekend. Another system
potentially develops off the coast Friday night into Saturday.
However, the general consensus amongst 01/00z deterministic and
ensemble guidance continues to show low pressure to be well off
the coast with cool high pressure to the N, and dry conditions
locally.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 630 AM EST Monday...
IFR ceilings from earlier this morning, outside of SBY, have
started to scatter out as a cold front approaches the area from
the west. IFR conditions at SBY will likely linger for at least
another hour or two before the rain arrives from the west. Rain
and MVFR ceilings overspread the TAF sites from W to E ahead of
the front through this afternoon. Visbilities may briefly
become MVFR with any heavier rain showers. Improving conditions
from W to E later this afternoon as the front pushes offshore
and any rain comes to an end. Mostly clear skies and VFR
conditions are expected later this evening through tonight.
Winds shift to the WNW in the wake of the front later this
afternoon.
OUTLOOK...
High pressure builds in Mon night into Tues. Low pressure moves
off the Carolina coast Wed. High pressure returns Thurs/Fri.
&&
.MARINE...
As of 210 AM EST Monday...
A frontal boundary remains nearly stationary INVOF far srn Ches
Bay and adjacent ocean waters attm. S of the boundary...SW winds
avg 15-20 kt while N of the boundary winds are VRB or S mainly aob
10 kt. Additionally...near/N of the boundary...areas of FG (VSBY
1 NM or less) persist. The boundary will continue to struggle pulling
back N across the waters early this morning while a cold approaches
from the NW. A period of SW winds (highest speeds srn portions)
over just about all of the FA waters is likely before that cold
front arrives late this morning/early this afternoon. Winds becoming
WNW then NW behind the front this afternoon and may be briefly gusty
to 20-30 kt.
A secondary push of CAA to arrive over the local waters tonight
resulting in a strengthening of the NW winds. Wind probs and model
blends remain consistent about a period strong SCA/low gales for
the far nrn Ches Bay and the ocean waters off the MD/VA ern shore
tonight/early Tue. Elsw...a decent period of SCAs expected through
Tue morning. Winds wane Tue afternoon/evening as sfc hi pres arrives
from the W. As quickly as winds diminish/become VRB late Tue...SSW
winds develop by Wed morning as the sfc hi pres moves off the coast.
Lo pres passes S of the local waters Wed into Wed night.
Regarding headlines...dense FG advisory to remain up early this
morning (but may be trimmed based on conditions/trends).
Otw...due to changeable wx conditions...exact timing of
headlines problematic. Inclined to just start SCAs over all much
of the waters w/ this package (which would cover any potential
enhanced winds ahead of and behind the cold front today)...and
upgrade current Gale Watch to a Gale Warning (which would start
tonight. Headlines should come down Tue afternoon/evening. May
need a SCA (again) by Wed morning (esp on the Ches Bay) for
poss SW winds to 20 kt.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 AM EST Tuesday for ANZ633-
635>638.
Small Craft Advisory until noon EST Tuesday for ANZ631-632-634.
Dense Fog Advisory until 7 AM EST this morning for ANZ630-631-
635-650-652.
Small Craft Advisory until 11 PM EST this evening for ANZ630-
650.
Gale Warning from 11 PM this evening to 6 AM EST Tuesday for
ANZ630.
Small Craft Advisory until midnight EST tonight for ANZ652-654.
Gale Warning from midnight tonight to 9 AM EST Tuesday for
ANZ652-654.
Small Craft Advisory until 6 PM EST Tuesday for ANZ656-658.
Gale Warning from 11 PM this evening to 9 AM EST Tuesday for
ANZ650.
&&
SYNOPSIS...AJB
NEAR TERM...AJB
SHORT TERM...AJB/AJZ
LONG TERM...AJB/AJZ
AVIATION...AJB
MARINE...ALBHazardous weather outlook, Mar 1, 5:25 AM EST, 3 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 525 AM EST Mon Mar 1 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-021030- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 525 AM EST Mon Mar 1 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:10 PM EST | Marine Dense Fog Advisory | AKQ | 12 hr | |
| Feb 28, 8:46 PM EST | Dense Fog Advisory | AKQ | Amelia, Brunswick, Caroline, Charles City, Chesterfield, Cumberland and 39 more | 9 hr |
| Mar 1, 2:54 AM EST | Gale Warning | AKQ | 28 hr | |
| Mar 1, 10:15 AM EST | Special Marine Warning | AKQ | 60 min | |
| Mar 1, 1:36 PM EST | Special Marine Warning | AKQ | 54 min | |
| Mar 1, 2:04 PM EST | Special Weather Statement | AKQ | Chesterfield, Henrico, City of Richmond | 41 min |
| Mar 1, 2:18 PM EST | Special Marine Warning | AKQ | 87 min | |
| Mar 1, 2:45 PM EST | Special Weather Statement | AKQ | Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 45 min |
Nearby
River Flood Warnings in Virginia, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.